# SDR DHL2003873004

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 POSITION SMOKE DETECTOR SELECT DOES NOT ILLUMINATE DURING TEST.   MAY BE INOPERATIVE PER MEL 26-6-2 DMI NR 12210 PLACARD INSTALLED.    REF. DMI NR 12210 NR 6 POSITION ON SMOKE DETECTOR SELECT DOES NOT ILLUMINATE DURING TEST.     PERFORMED OPERATIONAL TEST OF NR 6 CARGO SMOKE DETECTOR PER DC-8 M/M 26-10-00. OPS CHECKED GOOD. THIS CLEARS DMI #12210.
